# SDR REXA201100970

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15176
- Aircraft time: 9,176 hours, 6,489 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ARRIVED AT A/C, ALL AVIONICS ON. TUBES DISPLAY RED DISPLAY TEMP.  BURNT SMELL IN COCKPIT.  INSPECTED MFD'S, NO DEFECTS NOTED AT THIS TIME REF CRJ 900 AMM 31-61-01.  OPS CHECK OF AVIONICS COOLING SHOWS NORMAL OPERATIONS, REF CRJ 900 AMM 21-24-00.  OK FOR SERVICE.
